# SDR USAA2014070700034

- Difficulty date: July 2, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 42,451 hours, 24,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220390
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK CABIN FLOORBEAM CORRODED BETWEEN FRAME 66 & 68 AT Y -1292.  BEAM IAW SRM 53-00-14 FIG 102 & 51-42-11.
